# SDR HALA0600407

- Difficulty date: May 13, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 76,458 hours, 14,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Broken
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CUST CARD NR 27-05-01-71 FOUND 2 EACH FLANGE TUBES BROKEN ON LOWER LEFT CORNER OF PRESSURE DOME AT BS 1540.  REMOVED, REPAIRED BLOCK ASSY SEAL AND ADJUSTED ELEVATOR CABLES EIA, E2A, E2B, AND E3B ALL WORK DONE IAW SRM 51-40-02-O-G, M/M 20-10-0-G, M/M 20-10-03-004-002, 20-10-03-404-037, M/M 27-31-00-825-060 STEPS 3, F, G, H, I, J 01(A)--(V).  ADJUSTMENT OF PCA'S AND FUNCTIONAL/OPERATION CHECK ELEV TO BE DONE ON CUST CARD NR 00828.
